JournalsprimsVol. 26 , No. 6DOI 10.2977/prims/1195170568

The Moyal Product and Spectral Theory for a Class of Infinite Dimensional Matrices

  • Frank Hansen

    University of Copenhagen, Denmark
The Moyal Product and Spectral Theory for a Class of Infinite Dimensional Matrices cover

Abstract

We study tempered distributions that are multipliers of the Schwartz space relative to the Moyal product. They form an algebra N under the Moyal product containing the polynomials. The elements of N are represented as infinite dimensional matrices with certain growth properties of the entries. The representation transforms the Moyal product into matrix multiplication. Each real element of N allows a resolvent map with values in tempered distributions and an associated spectral resolution. This giaes a tool to study distributions associated with symmetric, but not necessarily self-adjoint operators.